# SDR UIEA2020031200435

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,010 hours, 11,523 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Ac System
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP. A/C SMELLS LIKE DIRTY SOCKS, ONLY WHEN ON A/C PNEUMATIC AIR SOURCE.( PERFORMED B767 FIM 21-00-21 TO CLEAR CONTAMINATION FROM THE AIR CONDITIONING SYSTEM, NO DEFECTS NOTED.  )
